# SDR 2007UALA04568

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 38,849 hours, 10,795 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS HOT SPOT AT SEAT 15A SIDEWALL.
